# SDR AALA2020091529001

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 83769H1417
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, LEFT ENGINE FORWARD MOUNT BOLTS FAILED TORQUE CHECK.  REPLACED 4 EACH MOUNT BOLTS (WITH NEW WASHERS AND NEW NUTS) ON FORWARD MOUNT LEFT ENGINE, PER AMM 72-21-11.
